CSN Login
Members Online: 4

You are here

Post treatment body aches?

Alysha23's picture
Alysha23
Posts: 11
Joined: Oct 2009

Hi everyone!

I'm 36 and was dx on June 3rd this year with Anal cancer that was 5.5cm. I've finished my chemo/rad treatments. I'm scheduled for my pet scan and biopsy next week. I have some fears about the question of colosty or wait it out. But know I have a new concern.

I went to my oncologist today. I told him that I've been having body aches for the last two weeks. I thought that I was coming down with the flu but I haven't had any other symptons. It feels as if my bones ache. The pain was so bad this past weekend that I could not chase after my son. It hurts to walk up the steps in my pelvic area and in the back of my legs. The pain goes from behind my ears down my neck, back, hips and upper legs. My mom says, "its the weather changing, its getting cold". I love parents.

The doctor said that it shouldn't be from the chemo. So,her it comes, "well lets run some test". Okay~~~

Does anyone out there have any ideas of what's going on? Is this a post side effect? Am I getting old and Arthur is setting in?

Looking for some relief.

Have a good weekend!

dianetavegia's picture
dianetavegia
Posts: 1953
Joined: Mar 2009

I believe you received a different chemo than for colo/rectal cancer because anal cancer is caused by HPV. What are the names of the medicines you received?

On colonclub.com, I saw a thread about bone pain from radiation. I didn't read it because it didn't apply to me.

That being said.... MANY of us have arthritis type pain from chemo! My last few treatments had my hips hurting like crazy. I have developed a 'bad knee' and an old ankle injury hurts every day. Now I'm almost 59, but I've never had achy joints or other health problems so this is all post chemo pain.

So, what did you receive as tx?

Your son is so cute! Is he 18 months in the picture?

Diane

lizdeli's picture
lizdeli
Posts: 570
Joined: Jul 2009

Alysha,
Please try the lhttp://www.rare-cancer.org/forum/viewforum.php?f=121ink to this site:

There is a strong support group for anal cancer survivors on that site. It's in one place and easy to find. I visit this site but don't find the same organzied support that I do at the other. Please give it a try. How did your follow up scans come out? I hope well.

Looking forward to seeing some of your posts at the other site!

God bless,

Liz

mikejones_53
Posts: 33
Joined: Nov 2009

I had intermittent bone pain in the the legs and constant pain in the left hip and pelvic area for about 2.5 months after radiation ended. It was definitely a side effect of the radiation treatment according to the rad docs. It went away completely about Labor Day and has not been back to visit me-Thank God!

Subscribe to Comments for "Post treatment body aches?"